# SDR REXA2017041400508

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 20,739 hours, 13,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSH BACK FORWARD LAV SMOKE WARNING ILLUMINATED. NO SMOKE NOTED BUT SMELL WAS NOTED. PERFORMED OPS CHK OF FWD LAV SMOKE DETECTOR IAW AMM 26-16-00. OPS CHK GOOD. NO SIGN OF SMOKE. NO SMELL OF SMOKE NOTED. CHK TRASH CAN. MSG CLEARED.
